Rocky Mountain Journal of Mathematics

Orbifold Spectral Theory

Carla Farsi

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 31, Number 1 (2001), 215-235.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181070249

Digital Object Identifier
doi:10.1216/rmjm/1008959678

Mathematical Reviews number (MathSciNet)
MR1821378

Zentralblatt MATH identifier
0977.58025

Citation

Farsi, Carla. Orbifold Spectral Theory. Rocky Mountain J. Math. 31 (2001), no. 1, 215--235. doi:10.1216/rmjm/1008959678. http://projecteuclid.org/euclid.rmjm/1181070249.


Export citation

References

  • T. Aubin, Nonlinear analysis on manifolds. Monge-Ampère equations, Grund-lehren Math. Wiss. 252, Springer-Verlag, Berlin, 1982.
  • N. Berline, E. Getzler and M. Vergne, Heat kernels and Dirac operators, Grundlehren Math. Wiss. 181, Springer-Verlag, Berlin, 1991.
  • I. Chavel, Eigenvalues in Riemannian geometry, Pure Appl. Math., Academic Press, Florida, 1984.
  • S-Y. Cheng and P. Li, Heat kernel estimates and lower bounds of eigenvalues, Comment. Math. Helv. 56 (1981), 327-338.
  • Y-J. Chiang, Harmonic maps of $V$-manifolds, Ann. Global Anal. Geom. 8 (1990), 315-344.
  • H. Donnelly, Asymptotic expansions for the compact quotients of proper discontinuous group actions, Illinois J. Math. 23 (1979), 485-496.
  • C. Farsi, $K$-theoretical index theorems for orbifolds, Quart. J. Math. Oxford Ser. (2) 43 (1992), 183-200.
  • P.B. Gilkey, The index theorem and the heat equation, Math. Lecture Ser. 4, Publish or Perish, Boston, 1974.
  • E. Hebey, Sobolev spaces on manifolds, Lecture Notes in Math. 1635, Springer-Verlag, Berlin, 1996.
  • T. Kawasaki, The signature theorem for $V$-manifolds, Topology 17 (1978), 75-83.
  • P. Li, On the Sobolev constant and the $p$-spectrum of a compact Riemannian manifold, Ann. Sci. École Norm. Sup. (4) 13 (1980), 451-469.
  • Y. Nakagawa, An isometric inequality for orbifolds, Osaka J. Math. 30 1993), 733-739.
  • R.T. Seeley, Complex powers of an elliptic operator, Proc. Amer. Math. Soc. Symp. Pure Math. 10 (1967), 288-307.